# SDR 2008UALA02169

- Difficulty date: April 13, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 27,447 hours, 6,140 cycles
- Engine: Pwa PW4077
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Battery
- Part number: 263BA1011
- Condition: Discharged
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

10 MINUTES PRIOR TO DEPARTURE CREW CALL EICAS MSG 'APU BATTERY.  FOUND FAULTY BATTERY.   REPLACED APU BATTERY. AC OK FOR SERVICE.
